File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Hicksian approach to cost-benefit analysis with discrete-choice models.

TitleA Hicksian approach to cost-benefit analysis with discrete-choice models.
Authors
Issue Date1985
PublisherBlackwell Publishing Ltd. The Journal's web site is located at http://www.blackwellpublishing.com/journals/ECCA
Citation
Economica, 1985, v. 52 n. 208, p. 479-490 How to Cite?
AbstractPresents a new specification of utility functions for discrete-choice models that satisfy both the homogeneity property of demand and Roy's Identity. By solving the path dependency problem inherent in Marshallian measures, this specification permits the derivation of Hicksian measures. Presents a novel technique of identifying the entire indirect utility function for transport analysis without data on the complete budget set and with data only on mode choice. -from Author
Persistent Identifierhttp://hdl.handle.net/10722/177649
ISSN
2015 Impact Factor: 1.029
2015 SCImago Journal Rankings: 1.059
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorDoeKwong Hau, Ten_US
dc.date.accessioned2012-12-19T09:39:26Z-
dc.date.available2012-12-19T09:39:26Z-
dc.date.issued1985en_US
dc.identifier.citationEconomica, 1985, v. 52 n. 208, p. 479-490en_US
dc.identifier.issn0013-0427en_US
dc.identifier.urihttp://hdl.handle.net/10722/177649-
dc.description.abstractPresents a new specification of utility functions for discrete-choice models that satisfy both the homogeneity property of demand and Roy's Identity. By solving the path dependency problem inherent in Marshallian measures, this specification permits the derivation of Hicksian measures. Presents a novel technique of identifying the entire indirect utility function for transport analysis without data on the complete budget set and with data only on mode choice. -from Authoren_US
dc.languageengen_US
dc.publisherBlackwell Publishing Ltd. The Journal's web site is located at http://www.blackwellpublishing.com/journals/ECCAen_US
dc.relation.ispartofEconomicaen_US
dc.titleA Hicksian approach to cost-benefit analysis with discrete-choice models.en_US
dc.typeArticleen_US
dc.identifier.emailDoeKwong Hau, T: timhau@hku.hken_US
dc.identifier.authorityDoeKwong Hau, T=rp01068en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.2307/2553880-
dc.identifier.scopuseid_2-s2.0-0022243969en_US
dc.identifier.volume52en_US
dc.identifier.issue208en_US
dc.identifier.spage479en_US
dc.identifier.epage490en_US
dc.identifier.isiWOS:A1985AXP4900006-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridDoeKwong Hau, T=24404637500en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats